|Table of Contents|

Existence and Uniqueness of Nonlinear Operator Equation Solution

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
2005年05期
Page:
120-122
Research Field:
Publishing date:

Info

Title:
Existence and Uniqueness of Nonlinear Operator Equation Solution
Author(s):
LI Jian-liang~1BAI Yu~2ZHOU Xian-zhong~3
1.School of Sciences,NUST,Nanjing 210093,China;2.School of Mathematics,Beijing University,Beijing 100871,China;3.School of Management Science Engineering,Nanjing University,Nanjing 210093,China
Keywords:
ordinary differential equation initial value problem nonlinear operator equation solution existence and uniqueness
PACS:
O177;
DOI:
-
Abstract:
The solution structure on nonlinear operator equation F ( x ) = 0 is studied by using Initial Value Problem ( IVP) method. Some results improved on IVP are presented. Based on the homotopy transform, the existence and uniqueness of the nonlinear operator equation solution is obtained.

References:

[ 1] Su Meng, Xu Hong-Kun. Solutions of nonlinear operator equations in Banach spaces with application[ J] . Nonlinear Analysis TMA, 1994, 22( 7) : 857- 865.
[ 2] Hartma P. Ordinary differential equations[M] . New York:W-i ley, 1964.
[ 3] Shen Zuhe. New results on existence conservative systems[ J] . J Math Anal and App, 1997( 206) : 168- 175.
[ 4] Shen Zuhe,Wolfe M A1 On the existence of periodically perturbed conservative systems[ J] . J Math Anal and App, 1989 ( 151) : 78- 83.
[ 5] 李庆扬, 莫孜中, 祁力群1 非线性方程组的数值解法 [M] . 北京: 科学出版社, 1997.

Memo

Memo:
-
Last Update: 2013-05-29